# SDR AALA20090722AFW01

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 88,280 hours, 14,258 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T3302
- Condition: Corroded
- Location: Rt Wing
- Part time: 88,280 hours, 14,258 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND UNDER AND AROUND THE RIGHT WING UPPER SKIN ATTACH POINT COMMON TO OSS 644.  THE ATTACH POINT WAS REMOVED AND ALL CORROSION WAS BLENDED AWAY PER 767-300 SRM 57-20-01-1A.  THE BLENDED AREA MEASURES APPROX 5 INCHES BY 3.7 INCHES WITH A MINIMUM REMAINING THICKNESS OF 0.202.  ACCOMPLISHED A HIGH FREQUENCY EDDY CURRENT INSPECTION.  THE BLENDED AREA WAS ROTO-PEENED, ALODINED AND PRIMED.  BOEING APPROVED THIS BLEND AS A CATAGORY A REPAIR.
